Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 20, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 16, 2015, 3:37 AM EST. It took effect at Feb 16, 2015, 4:00 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2015, 3:37 AM EST (08:37 UTC)
- In effect from
- Feb 16, 2015, 4:00 PM EST
- Expired
- Feb 17, 2015, 7:32 PM EST
- In force
- 28 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
139 WHUS72 KMLB 160837 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 337 AM EST MON FEB 16 2015 AMZ550-552-171500- /O.NEW.KMLB.SI.Y.0004.150217T0300Z-150217T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 337 AM EST MON FEB 16 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY. * WINDS...SOUTHEAST TO SOUTH WINDS 15 TO 20 KNOTS EARLY THIS EVENING WILL BECOME TO SOUTH TO SOUTHWEST AND INCREASE TO 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-172100- /O.NEW.KMLB.SC.Y.0020.150217T0300Z-150218T2100Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 337 AM EST MON FEB 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 15 TO 20 KNOTS EARLY THIS EVENING WILL BECOME TO SOUTH TO SOUTHWEST AND INCREASE TO 20 TO 25 KNOTS. SEAS WILL BUILD TO 5 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-172100- /O.NEW.KMLB.SC.Y.0020.150216T2100Z-150218T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 337 AM EST MON FEB 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS OF 20 KNOTS EARLY THIS EVENING WILL BECOME TO SOUTH TO SOUTHWEST AND INCREASE TO 20 TO 25 KNOTS AND GUSTY. SEAS WILL BUILD TO 6 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
370 WHUS72 KMLB 170834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 334 AM EST TUE FEB 17 2015 ...POOR TO HAZARDOUS MARINE CONDITIONS WILL CONTINUE WITH THE APPROACH OF A STRONG COLD FRONT... AMZ550-552-180800- /O.EXT.KMLB.SI.Y.0004.000000T0000Z-150217T1800Z/ /O.EXB.KMLB.SC.Y.0020.150218T0900Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 334 AM EST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KNOTS AND GUSTY EARLY TODAY WILL DECREASE TO 15 TO 20 KNOTS EARLY THIS AFTERNOON. BEHIND A STRONG COLD FRONT LATER TONIGHT WINDS WILL BECOME NORTHWEST AND INCREASE ONCE AGAIN TO 20 TO 25 KNOTS AND GUSTY. SEAS WILL BEGIN TO BUILD TO 5 TO 6 FEET AWAY FROM THE COAST LATE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-180800- /O.EXB.KMLB.SC.Y.0020.150218T0900Z-150219T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 334 AM EST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS AND SEAS...BEHIND A STRONG COLD FRONT LATER TONIGHT WINDS WILL BECOME NORTHWEST AND INCREASE TO 20 TO 25 KNOTS AND GUSTY. SEAS WILL BEGIN TO BUILD TO 5 TO 6 FEET AWAY FROM THE COAST LATE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-180800- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 334 AM EST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY TODAY WILL DECREASE TO AROUND 20 KNOTS EARLY THIS AFTERNOON. BEHIND A STRONG COLD FRONT LATER TONIGHT WINDS WILL BECOME NORTHWEST AND INCREASE ONCE AGAIN TO AROUND 25 KNOTS AND GUSTY. SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
787 WHUS72 KMLB 180032 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 732 PM EST TUE FEB 17 2015 ...POOR TO HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH LATE THIS WEEK... AMZ570-572-575-182100- /O.CAN.KMLB.SC.Y.0020.000000T0000Z-150219T2100Z/ /O.NEW.KMLB.SI.Y.0005.150218T0032Z-150218T2100Z/ /O.NEW.KMLB.SC.Y.0021.150218T2100Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 732 PM EST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND SEAS...A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS OVERNIGHT TONIGHT. WINDS WILL BECOME NORTHWEST AND INCREASE TO 20 TO 25 KNOTS. SEAS WILL BUILD TO 5 TO 7 FEET BY WEDNESDAY AFTERNOON. OFFSHORE BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-182100- /O.CAN.KMLB.SC.Y.0020.150218T0900Z-150219T2100Z/ /O.NEW.KMLB.SI.Y.0005.150218T0900Z-150219T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 732 PM EST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS...A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS OVERNIGHT TONIGHT. WINDS WILL BECOME NORTHWEST AND INCREASE TO 20 TO 25 KNOTS BY SUNRISE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ULRICH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 3:31 AM EST, 6 minutes earlier.
Area forecast discussion, Feb 16, 3:31 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
331 AM EST MON FEB 16 2015
.DISCUSSION...
CURRENT...SURFACE HIGH PRESSURE RIDGING EXTENDS FROM THE GREAT LAKES
THROUGH THE SOUTHEAST U.S. EARLY THIS MORNING. WINDS ARE LIGHT AND
VARIABLE WITH MILDER TEMPERATURES COMPARED WITH THE PREVIOUS COUPLE
OF NIGHTS THANKS IN PART TO A DEEPENING ONSHORE FLOW NOTED JUST OFF
OF THE SURFACE. INFRARED SATELLITE IMAGERY CONTINUES TO SHOW A LARGE
SWATH OF HIGH LEVEL CLOUDS SPREADING EAST ACROSS THE GOMEX AND NORTH
FLORIDA
TODAY-TONIGHT...HIGH PRESSURE WILL BREAK DOWN AS ANOTHER STORM
SYSTEM DEVELOPING ACROSS EAST TEXAS ADVANCES EAST-NORTHEAST ALONG
THE GULF COAST STATES OVER THE NEXT 24 HOURS. A COLD FRONT WILL
TRAIL SOUTHWESTWARD FROM THE LOW AND LIE ACROSS NORTH FLORIDA BY
SUNRISE TUE MORNING. THE PRESSURE GRADIENT WILL INCREASE ACROSS THE
AREA WITH EARLY MORNING LIGHT ENE/E WINDS CONTINUING TO VEER TO
SE/SSE INTO THE AFTERNOON BECOMING S/SSW THIS EVENING AND OVERNIGHT.
SPEEDS WILL INCREASE TO 15 MPH LATE THIS MORNING/AFTERNOON WITH
HIGHER GUSTS BUT MAY APPROACH 20 MPH SUSTAINED ALONG THE SPACE AND
TREASURE COASTS. HIGH CLOUDS WILL CONTINUE TO INVADE FROM THE WEST
WITH STRATOCUMULUS CLOUDS INCREASING AT LEAST UPON THE COAST AND
POSSIBLY FURTHER INLAND LATER IN THE DAY. WILL KEEP CONDITIONS DRY
OVER LAND ACROSS ECFL THRU TONIGHT.
WITH THE DEVELOPING SOUTHERLY FLOW TEMPERATURES WILL MODERATE
QUICKLY WITH HIGHS IN THE L70S ALONG THE COAST AND M70S FURTHER
INLAND. OVERNIGHT LOWS MILDER THAN RECENT DAYS AND ABOVE NORMAL FOR
A CHANGE. EXPECT OVERNIGHT MINS TO RANGE FROM THE U50S TO L60S.
TUE-WED...BROAD MID/UPR LEVEL CYCLONIC FLOW OVER MUCH OF THE CONUS
EAST OF THE ROCKIES WILL STEADILY MIGRATE E OF THE MS VALLEY INTO
MIDWEEK. OUR REGIONAL CONDS WL DESTABILIZE WITH AN APCHG COLD
FRONT BRINGING AN INCREASING RAIN CHC DURING TUE AND INTO TUE
NIGHT WITH A SMALL BUT MENTIONABLE CHC OF THUNDER FROM N TO S FROM
MID AFTN TUE THROUGH EARLY WED MORNING. SLOW NATURE OF FRONTAL PSG
SHOULD BRING GREATER THAN A 12 HOUR WINDOW FOR MEASURABLE POP AND
AMOUNTS FROM A QUARTER TO HALF AN INCH LOOK REASONABLE FOR THE
GENERAL AREA WITH SOME HIGHER TOTALS ESP NORTH CENTRAL FL INVOF
MOST VIGOROUS FORCING ASCD WITH UPR JET AND FRONTAL CONVERGENCE.
TUE AFTN SHOULD FEATURE SOME WARM TEMPS ABOVE 80 FOR THE SPACE
COAST SWD BEFORE ONSET OF HIGHER CLOUDS AND HIGHER RAIN CHCS LATER
IN THE DAY.
LATE WEEK...NOTICEABLY COOLER TEMPS BEHIND THE FRONTAL PSG WED WL
KEEP HIGHS IN THE U50S TO L60S WITH DECREASING CLOUDINESS AND A
FEW MORNING SHOWERS OVER THE TREASURE CST.
WITH CONTINUED CONTINENTAL FLOW EXPECT UNSEASONABLY COOL LOWS
TEMPS THURS AND FRI MORNINGS...WITH LOWS IN THE MID/UPPER 30S MUCH
OF AREA...AND RURAL INTERIOR SPOTS MAY DIP TO FREEZING. DESPITE
PLENTY OF SUNSHINE...STRONG COLD AIR ADVECTION AND A CHILLY NW-N
BREEZE WILL RESULT IN DAYTIME HIGHS THURS ONLY IN THE 50S. ON
FRIDAY...THE BREEZES WILL SLACKEN SO IT WON'T FEEL QUITE SO CHILLY
AND HIGHS WILL CLIMB A BIT MORE... RANGING FROM THE UPPER 50S
NORTH TO MID 60S TREASURE COAST. LL FLOW WILL VEER TO AN ONSHORE
COMPONENT BY FRIDAY NIGHT WITH OVERNIGHT LOWS INTO SAT MORN IN THE
MID/UPPER 40S MOST AREAS...LOW/MID 50S IMMEDIATE TREASURE COAST.
DAYTIME TEMPS ON SATURDAY REBOUND INTO THE LOW/MID 70S AS FLOW
VEERS TO E-SE. NO MENTIONABLE RAIN CHC WL BE IN THE FORECAST FOR
LAND AREAS THROUGH THE UPCOMING WORK WEEK.
&&
.AVIATION...
VFR. HIGH LEVEL CLOUDS INVADING FROM THE WEST AND WILL
NEED TO WATCH NEAR THE COAST FOR STRATOCU HERE AS MODELS HINT AT
SCT035-040 DVLPG AROUND 12Z. BECMG PREVAILING SCT035-045 AOA BKN-
OVC150 FROM 14Z ONWARD. VEERING WINDS FROM ENE/E THIS MORNING TO
SE/SSE BY LATE AFTERNOON...CONTINUING TO S/SSW THIS EVENING AND
OVERNIGHT. WINDS FORECAST TO REMAIN ELEVATED THIS EVENING AND WHILE
MOS GUIDANCE HINTS AT PATCHY MORNING FOG TUE MORNING...BELIEVE
STRATUS WILL BE MORE PREVALENT TOWARDS SUNRISE DUE TO STRONGER WIND
SPEEDS JUST OFF OF THE SURFACE.
&&
.MARINE...TODAY-TONIGHT...HIGH PRESSURE ACROSS THE AREA WEAKENS OVER
THE NEXT 24 HOURS WITH THE APPROACH OF THE NEXT WEATHER SYSTEM.
INCREASING MOISTURE AND A TIGHTENING PRESSURE GRADIENT WILL RESULT
IN THIS PERIOD. MORNING ENE/E WINDS WILL VEER THRU THE DAY TO
ESE/SE/SSE OVER THE AREA. TONIGHT WINDS CONTINUE TO VEER TO S/SSW.
WIND SPEEDS WILL INCREASE TO 10-15 KTS THIS MORNING AND 15-20 KTS
THIS AFTERNOON OVER THE OPEN ATLC NORTH OF SEBASTIAN INLET...15 KTS
ELSEWHERE. TONIGHT WIND SPEEDS WILL GRADUALLY INCREASE TO 20-25 KTS
OFFSHORE AND TOWARDS 20 KTS NEAR SHORE LATE. SEAS GENERALLY 3-5 FT
TODAY RESPONDING WITH THE INCREASING WINDS TONIGHT BY BUILDING TO 5-
7 FT OFFSHORE BY DAYBREAK AND 4-5 FT NEAR SHORE. WILL INITIATE A
SMALL CRAFT ADVISORY BEGINNING AT 21Z/4PM OFFSHORE NORTH OF
SEBASTIAN INLET AND AT 03Z/10PM TAKING IT FROM SEBASTIAN INLET-
JUPITER INLET OFFSHORE...AND AN SCA FOR WINDS NEAR SHORE ALSO
BEGINNING AT 03Z/10PM NORTH OF SEBASTIAN INLET.
REMAINDER OF WEEK...GENERAL MARINE CONDS WL REMAIN UNFAVORABLE
THROUGH THURSDAY NIGHT DUE TO BRISK GRADIENT WINDS BOTH AHEAD OF
AND PAST FRONTAL PASSAGES.
&&
.FIRE WEATHER...I-4 NORTHWARD MAY EXPERIENCE AFTERNOON MIN RH'S
AROUND 40 PERCENT FOR 1-3 HOURS. INCREASING ESE/SE WINDS THRU THE
MORNING/AFTERNOON BECOMING BREEZY ALONG THE SPACE/TREASURE COASTS.
DISPERSION INDICES VERY GOOD MOST EVERYWHERE THIS AFTERNOON.
TUE-THU...MEASURABLE RAIN FROM TUE AFTERNOON INTO EARLY WEDNESDAY
WL MOISTEN FUELS WITH CONSIDERABLE CLOUD COVER. POST FRONTAL DRYING
MORE NOTICEABLE DURING THU AFTN WL PRODUCE A PERIOD OF CRITICAL RH
IN THE MID TO UPPER 20S ACROSS AREA IN THE AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 73 61 74 50 / 0 10 70 70
MCO 76 60 79 53 / 0 10 60 70
MLB 72 61 81 54 / 0 10 40 50
VRB 73 61 83 56 / 0 10 30 50
LEE 74 62 73 49 / 0 10 70 70
SFB 75 61 76 51 / 0 10 70 70
ORL 73 62 77 50 / 0 10 70 70
FPR 73 62 83 56 / 0 10 30 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM THIS EVENING TO 10 AM
EST TUESDAY FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY
LINE 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
0-20 NM.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST
WEDNESDAY FOR SEBASTIAN INLET TO JUPITER INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM EST
WEDNESDAY FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE
20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-
60 NM.
&&
SHORT TERM...SEDLOCK
LONG TERM....PENDERGRASTHazardous weather outlook, Feb 15, 10:49 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1049 PM EST SUN FEB 15 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-161030- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1049 PM EST SUN FEB 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BOATING CONDITIONS WILL BRIEFLY IMPROVE ON MONDAY BEFORE A SOUTHERLY WIND SURGE ON TUESDAY AHEAD OF AN APPROACHING SYSTEM BRINGS A RETURN OF HAZARDOUS BOATING CONDITIONS. STRONG NORTHWEST FLOW WILL IMPACT THE REGION BEHIND THE NEXT COLD FRONT INTO LATE WEEK. A MUCH COLDER AIRMASS WILL MOVE INTO EAST CENTRAL FLORIDA BEHIND THE FRONT MID TO LATE WEEK. WHILE WIDESPREAD FREEZING TEMPERATURES ARE CURRENTLY NOT EXPECTED...TEMPERATURES THURSDAY AND FRIDAY MORNINGS WILL DIP INTO THE MID TO UPPER 30S ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. WEITLICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:37 AM EST | Small Craft Advisory for Winds | MLB | 33 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.